# SDR SWAA2020050144941

- Difficulty date: April 26, 2020
- Submitted: May 1, 2020
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 54,947 hours, 32,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION THE FIRST OBSERVER SEAT FOUND HINGE CRACKET AT FIRST OBSERVER SEAT SUPPORT / REMOVED AND REPLACED FIRST OBSERVER SEAT SUPPORT ASSY AS PER B737-7 SRM 51-40-02-0G-0
